MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V SBM 3.7MM 3.5M M 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V SBM 3.7MM 3.5M M 13MM; DENTAL IMPLANT
Model Number SVB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Last name unknown / not provided.Pma/510(k) number k011028 and k013227.
 
Event or Problem Description
It was reported the implant fractured and was removed.Patient felt discomfort.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One impl scr-v sbm 3.7mm 3.5m m 13mm (svb13) was returned for investigation.Visual evaluation of the as returned product identified significant signs of wear and fracturing at the collar.Bone debris presented on the outside threads of the implant.Pre-existing patient condition noted on the per was type i (high) bone density.Tooth location is 46 (fdi) and was placed for approximately 3 years and 9 months.The reported event could not be recreated due to the nature of the dental device and event (fracture).Device history record (dhr) review was completed for the subject lot number 63325683.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63325683) for similar event keyword category (functional: fracture : implant) and no other complaint was identified.September post market trending was reviewed and there were no actionable trends or corrective actions for the reported device (svb13) and event (implant fracture).Therefore, based on the available information, device malfunction has occurred and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL SCR-V SBM 3.7MM 3.5M M 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12335553
Report Number0002023141-2021-02170
Device Sequence Number2753816
Product Code DZE
UDI-Device Identifier00889024018037
UDI-Public(01)00889024018037(17)210430(10)63325683
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Model NumberSVB13
Device Catalogue NumberSVB13
Device Lot Number63325683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale